MathSciNet Relay Station
MathSciNet bibliographic data
MR1875894 (2002j:30072) 30F50
Bujalance, Emilio; Gromadzki, Grzegorz; Turbek, Peter On non-orientable Riemann surfaces with $2p$ or $2p+2$ automorphisms. Pacific J. Math. 201 (2001), no. 2, 267–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement